# SDR SWAA2022022488690

- Difficulty date: December 17, 2018
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737
- Aircraft serial: 33919
- Aircraft time: 46,319 hours, 23,194 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Condition: Delaminated
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: LT WING; OUTBOARD AFT FLAP; LOWER INBOARD CORNER HAS DELAMINATION. / REPAIRED DELAMINATION TO LOWER INBOARD CORNER OF L/H WING OUTBOARD AFT FLAP I.A.W B737 SRM 57-53-01-2R-4 AND 51-70-10-2R-0
